Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 86, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2018, 5:31 PM EDT for Champaign County, Clark County, Ohio. It was in force for 29 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 9, 2018, 6:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH
The radar
The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:38 PM EDT | TSTM WND DMG | 3 Wnw New Moorefield, OH | LARGE TREE SNAPPED NEAR THE BASE ALONG WINFIELD DRIVE. TIME ESTIMATED BY RADAR. |
| Jun 9, 5:38 PM EDT | TSTM WND DMG | 5 Nne Springfield, OH | VERY LARGE TREE UPROOTED AT ITS BASE ALONG MAGILLIVARY AT TAYWELL COURT. TIME ESTIMATED BY RADAR. |
| Jun 9, 5:38 PM EDT | TSTM WND DMG | 6 Nne Springfield, OH | LARGE TREE LIMB DOWNED ALONG VICTORIAN WAY. TIME ESTIMATED BY RADAR. |
| Jun 9, 5:39 PM EDT | TSTM WND DMG | 3 Nw New Moorefield, OH | TREES DOWNED IN THE 7000 BLOCK OF MIDDLE URBANA ROAD. TIME ESTIMATED BY RADAR. |
| Jun 9, 5:39 PM EDT | TSTM WND DMG | 3 Wnw New Moorefield, OH | VERY LARGE TREE UPROOTED ALONG CALAIS DRIVE. TIME ESTIMATED BY RADAR. |
| Jun 9, 5:39 PM EDT | TSTM WND DMG | 5 Nne Springfield, OH | ROOF TORN OFF PATIO ENCLOSURE. TIME ESTIMATED FROM RADAR DATA. |
| Jun 9, 5:40 PM EDT | TSTM WND DMG | 1 Wnw New Moorefield, OH | LARGE SECTIONS OF SHINGLES REMOVED FROM A RESIDENCE ALONG ANSON PLACE. TREES DOWNED THROUGHOUT NEIGHBORHOOD. |
| Jun 9, 5:42 PM EDT | TSTM WND DMG | 5 Nne Springfield, OH | SEVERAL FULL SIZED TREES DOWN NEAR INTERSECTION OF MIDDLE URBANA ROAD AND MOOREFIELD ROAD. POWERLINES AND TRAFFIC SIGNALS DOWNED. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
446 WUUS51 KILN 092131 SVRILN OHC021-023-092200- /O.NEW.KILN.SV.W.0086.180609T2131Z-180609T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wilmington OH 531 PM EDT SAT JUN 9 2018 The National Weather Service in Wilmington has issued a * Severe Thunderstorm Warning for... Southeastern Champaign County in west central Ohio... Clark County in west central Ohio... * Until 600 PM EDT. * At 531 PM EDT, a severe thunderstorm was located near Springfield, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Springfield, Enon, South Charleston, Mechanicsburg, Harmony, Lisbon, South Vienna, Tremont City, Donnelsville, Catawba, Mutual, Green Meadows, Buck Creek State Park, Powhattan, Snyderville, Pitchin, Catawba Station, Terre Haute, New Moorefield and Plattsburg. This includes I-70 in Ohio between mile markers 45 and 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3987 8399 4006 8389 4010 8352 3981 8361 TIME...MOT...LOC 2131Z 262DEG 30KT 3998 8381 HAIL...<.75IN WIND...60MPH $$ KC
3 follow-up statements
990 WWUS51 KILN 092142 SVSILN Severe Weather Statement National Weather Service Wilmington OH 542 PM EDT SAT JUN 9 2018 OHC021-023-092200- /O.CON.KILN.SV.W.0086.000000T0000Z-180609T2200Z/ Champaign OH-Clark OH- 542 PM EDT SAT JUN 9 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTHEASTERN CHAMPAIGN AND CENTRAL CLARK COUNTIES... At 541 PM EDT, a severe thunderstorm was located 7 miles northeast of Springfield, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Springfield, Mechanicsburg, Harmony, Lisbon, South Vienna, Tremont City, Catawba, Mutual, Buck Creek State Park, Powhattan, Catawba Station, New Moorefield and Plattsburg. This includes I-70 in Ohio between mile markers 54 and 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3991 8389 4007 8383 4010 8352 3983 8360 TIME...MOT...LOC 2141Z 262DEG 30KT 3999 8369 HAIL...<.75IN WIND...60MPH $$ KC
139 WWUS51 KILN 092150 SVSILN Severe Weather Statement National Weather Service Wilmington OH 550 PM EDT SAT JUN 9 2018 OHC021-023-092200- /O.CON.KILN.SV.W.0086.000000T0000Z-180609T2200Z/ Champaign OH-Clark OH- 550 PM EDT SAT JUN 9 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN CLARK COUNTIES... At 550 PM EDT, a severe thunderstorm was located near Mechanicsburg, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Springfield, Mechanicsburg, Harmony, Lisbon, South Vienna, Catawba, Mutual, Buck Creek State Park, Catawba Station, New Moorefield, Plattsburg and Powhattan. This includes I-70 in Ohio between mile markers 54 and 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3990 8385 4008 8377 4010 8352 3983 8360 TIME...MOT...LOC 2150Z 262DEG 30KT 4000 8359 HAIL...<.75IN WIND...60MPH $$ KC
081
WWUS51 KILN 092153
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
553 PM EDT SAT JUN 9 2018
OHC021-023-092202-
/O.EXP.KILN.SV.W.0086.000000T0000Z-180609T2200Z/
Champaign OH-Clark OH-
553 PM EDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN AND
NORTHEASTERN CLARK COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3990 8385 4008 8377 4010 8352 3983 8360
TIME...MOT...LOC 2152Z 262DEG 30KT 4000 8357
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Wilmington OH 330 PM EDT Sat Jun 9 2018 .SYNOPSIS... Warm and humid conditions will continue into next week. A surface boundary, increased humidity, and weak disturbances will combine to result in chances for thunderstorms into Tuesday. The front will push through the area offering a temporary dry period at mid week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Thunderstorms were developing across Indiana ahead of a remnant MCV in the moderately unstable airmass. The airmass will continue to destabilize with blyr CAPE values of 1500-2000 j/kg over western Ohio. This moderate instability combined with the mid level support will aid the continued development of deep convection. Effective shear will be 20-25 kts with the most favorable shear over west central Ohio. DCAPE values approach 1000 j/kg. Expect the storms along the Indiana/Ohio line to push east across ILN/s FA through the remainder of the aftn into this evening. Have adjusted pops up to categorical to account for the expected coverage. Isolated strong to damaging winds will be a threat due to favorable DCAPEs. Also, PW/s to increase to 1.7 inches. Given the slow movement and very moist environment heavy rain and potential flash flooding will also be a threat. Will continue the current HWO product which has a mention of these threats of wind and heavy rain. The storms will push through with a diminishing trend later this evening due to loss of heating and with the upper support shifting east. With the front laying out across the area will keep a very low pop chance going overnight. In the moist environment temperatures will be mild over night with lows in the mid and upper 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... East-west surface front to continue to bisect ILN/s area Sunday. This stalled front combined with moderate instability will continue to lead to scattered thunderstorm development. Have a period of likely pops durg the aftn when the most favorable instby is expected and with the approach of upper support. Warm conditions to continue with Sundays highs from the lower 80s north to the upper 80s south. With upper level support dropping ese in the flow and the front across the Ohio River Valley will keep high chance pops going Sunday night, with the highest pops south. Expect Sunday nights lows to range from the lower 60s north to the upper 60s south. && .LONG TERM /MONDAY THROUGH SATURDAY/... The warm, humid, and active pattern will continue for the Ohio Valley on Monday and Tuesday. The ILN forecast area will remain on the south side of a stalled WNW-to-ENE boundary, well in the warm sector, but in an area where primarily-diurnal convection will continue to be possible. With little change to the going forecast, PoPs and warm temperatures will be maintained for both Monday and Tuesday. Just behind a 500mb wave moving through the area on Tuesday, a cold front is expected to clear through the region on Tuesday night into Wednesday morning. PoPs will come to an end after this front passes the region, with high pressure building into the area later Wednesday and into early Thursday. Overall, it will only result in a slight change in the air mass -- temperatures may be a couple degrees cooler than on Monday and Tuesday, with dewpoints falling a little more significantly into the 60s. A more active pattern will set up later in the week, with instability building back in by Thursday afternoon, and likely continuing into Friday and Saturday as well. There is more spread across recent model runs in how the pattern will set up for Friday and beyond, so PoPs will be kept on the low end of things for now. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Thunderstorms developing across Indiana in axis of moderate instby. These storms associated with MCV moving across IL to track east impacting the ILN TAF sites this aftn into the early evening. Some of the storms may contain gusty winds from the northwest. Have kept CIGs VFR but brief IFR vsbys and CIGs are possible in heavy rain. Storms will decrease later this evening with some fog possible mainly at KLUK and KLCK. At this time have limited mention to MVFR vsby restrictions but depending on cloud cover IFR vsbys are possible especially at KLUK. With the boundary across the area and moderate instby developing scattered thunderstorm development likely again Sunday aftn. OUTLOOK...Thunderstorms possible into Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Jun 9, 3:34 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 334 PM EDT Sat Jun 9 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 334 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms will develop across the area through the afternoon into this evening. A few storms could produce strong to damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Daytime heating will lead to widely scattered afternoon storms Sunday and Monday. A few storms could produce heavy rain, large hail and damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 9, 4:50 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
450 PM EDT SAT JUN 9 2018
OHZ026-035-043>045-052-092115-
Champaign OH-Auglaize OH-Logan OH-Shelby OH-Hardin OH-Union OH-
450 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...NORTHERN
CHAMPAIGN...LOGAN...EAST CENTRAL AUGLAIZE...HARDIN COUNTIES IN WEST
CENTRAL OHIO AND WESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 515 PM
EDT...
At 449 PM EDT, radar indicated a strong thunderstorm near Belle
Center, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Bellefontaine, Kenton, Ada, West Liberty, North Lewisburg, Forest,
Russells Point, De Graff, Lakeview, Dunkirk, Alger, Belle Center,
West Mansfield, Chippewa Park, Northwood, Blanchard, Roundhead,
Quincy, Mount Victory and Rushsylvania.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4081 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4050 8341 4012 8348
4016 8403 4018 8402 4019 8407 4064 8393
4065 8388 4082 8388
TIME...MOT...LOC 2049Z 270DEG 32KT 4048 8381
ConiglioSpecial weather statement, Jun 9, 5:06 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
506 PM EDT SAT JUN 9 2018
OHZ053-054-062-092130-
Madison OH-Clark OH-Greene OH-
506 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARK...NORTHERN GREENE AND
SOUTHWESTERN MADISON COUNTIES UNTIL 530 PM EDT...
At 505 PM EDT, radar indicated a strong thunderstorm over Enon,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Springfield, Beavercreek, Fairborn, New Carlisle, Yellow Springs,
Wright-Patterson Afb, Enon, South Charleston, Harmony, Lisbon,
Brighton, South Vienna, Donnelsville, Clifton, Green Meadows,
Hustead, Selma, Medway, Buck Creek State Park and Springfield
Municipal Airport.
This includes I-70 in Ohio between mile markers 42 and 71.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3998 8352 3976 8348 3977 8404 3991 8405
3994 8405
TIME...MOT...LOC 2105Z 257DEG 34KT 3988 8396
ARLocal storm report, Jun 9, 5:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 4 E NEW MADISON 39.96N 84.63W
06/09/2018 DARKE OH 911 CALL CENTER
TREE ON A POWERLINE WITH WIRES DOWN NEAR INTERSECTION OF
GRUBBS-REX ROAD AND RTE 127. TIME ESTIMATED BY RADAR.
&&
KCSpecial weather statement, Jun 9, 5:12 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Wilmington OH 512 PM EDT SAT JUN 9 2018 OHZ070-071-092145- Warren OH-Butler OH- 512 PM EDT SAT JUN 9 2018 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND WESTERN WARREN COUNTIES UNTIL 545 PM EDT... At 512 PM EDT, radar indicated a strong thunderstorm near Seven Mile, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Hamilton, Middletown, Fairfield, Mason, Lebanon, Springboro, Monroe, Trenton, Franklin, Carlisle, South Middletown, Seven Mile, Williamsdale, Kings Island, Olde West Chester, Four Bridges, Hunter, Wetherington, Darrtown and South Lebanon. This includes the following Interstates... I-71 in Ohio between mile markers 23 and 27. I-75 in Ohio between mile markers 21 and 40. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3937 8468 3953 8470 3958 8424 3931 8423 TIME...MOT...LOC 2112Z 267DEG 23KT 3944 8460 Coniglio
Special weather statement, Jun 9, 5:18 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 PM EDT SAT JUN 9 2018
OHZ026-044-045-052-092145-
Champaign OH-Logan OH-Hardin OH-Union OH-
518 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN...EASTERN
LOGAN...EASTERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND UNION
COUNTIES IN CENTRAL OHIO UNTIL 545 PM EDT...
At 518 PM EDT, radar indicated a strong thunderstorm near West
Mansfield, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Marysville, Kenton, Richwood, North Lewisburg, Forest, West
Mansfield, Milford Center, Mount Victory, Rushsylvania, Ridgeway,
Woodstock, Unionville Center, Valley Hi, Zanesfield, Patterson,
Cable, Raymond, New Jerusalem, Broadway and Pfeiffer.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
4051 8342 4051 8326 4050 8325 4012 8330
4015 8375 4082 8357 4082 8350
TIME...MOT...LOC 2118Z 267DEG 22KT 4050 8354
ConiglioLocal storm report, Jun 9, 5:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 4 ESE NEW MADISON 39.94N 84.65W
06/09/2018 DARKE OH EMERGENCY MNGR
ROOF REMOVED FROM BARN STRUCTURE ALONG OTTERBEIN ITHACA
ROAD. TIME ESTIMATED BY RADAR.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:50 PM EDT | Areal Flood Warning | ILN | Fayette, Pickaway, Ross | 6 hr |
| Jun 8, 9:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 8, 10:19 PM EDT | Areal Flood Advisory | ILN | Hamilton | 34 min |
| Jun 9, 2:46 PM EDT | Special Weather Statement | ILN | Mercer | 44 min |
| Jun 9, 3:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Jun 9, 3:23 PM EDT | Special Weather Statement | ILN | Darke, Mercer | 37 min |
| Jun 9, 3:50 PM EDT | Special Weather Statement | ILN | Darke, Shelby | 40 min |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 47 min |
| Jun 9, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 38 min |
| Jun 9, 4:50 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 25 min |
| Jun 9, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 23 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jun 9, 5:12 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| Jun 9, 5:27 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jun 9, 5:45 PM EDT | Special Weather Statement | ILN | Delaware, Union | 30 min |
| Jun 9, 5:46 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Jun 9, 5:52 PM EDT | Special Weather Statement | ILN | Clark, Madison | 23 min |
| Jun 9, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 50 min |
| Jun 9, 6:12 PM EDT | Special Weather Statement | ILN | Clinton | 48 min |
| Jun 9, 6:14 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 46 min |
| Jun 9, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 25 min |
| Jun 9, 6:32 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Highland, Warren | 28 min |
| Jun 9, 6:46 PM EDT | Special Weather Statement | ILN | Hamilton | 29 min |
| Jun 9, 6:52 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Pickaway | 23 min |
| Jun 9, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 9, 7:05 PM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 9, 7:11 PM EDT | Special Weather Statement | ILN | Highland, Pickaway, Ross | 34 min |
| Jun 9, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 27 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.